Show ratings & reviews for

3.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

45 People found this comment helpful

I have been taking Casodex 150mg. on and off for 2 years. My PSA drops below l and then goes back up when I stop taking it. The side affects are not good, but tolerable. I have hot flashes, loss of hair under my arms and on my legs, decreased sex drive and a slight loss of energy. I am still able to work out the Fitness Center, swim and play golf.

Most voted negative review

7 People found this comment helpful

Im looking for help for my dad...?

Shared reviews and ratings

NORCAL Patient | 75 or over | On medication for 6 months to less than 1 year | Patient
3/28/2017
Condition: Advanced Form of Prostate Cancer
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I have been on this drug for the past 10 months along with a Lupron injection every six months after I completed 44 treatments of radiation. The side effects are not pleasant, but are becoming more tolerable and less frequent. The one side effect that has not improved is the hot flashes which occur day and night with more frequency dependent upon how cool I am able to keep my body. The breast swelling and hair loss on my arms and legs has pretty much leveled off and weight gain and energy loss has improved with exercise and some diet adjustments. Trips to the bathroom during the night has greatly improved, from 3 to 4 to normally only 1 or 2 times now, but causing some loss of sleep and being tired during the day. My docs want me to remain on these drug for at least 2 years, so if the side effects remain the same, I should be able to deal with the side effects. PSA is below 0.1 three months after starting the drugs and has stayed the same.

Report this postFill 3Created with Sketch.
kidshelleen51 | 55-64 | On medication for 6 months to less than 1 year | Patient
8/11/2016
Condition: Advanced Form of Prostate Cancer
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

Diagnosed with high grade prostate cancer although no evidence of metastatic cancer. PSA dropped from 5.7 to .2 in 3 months and .1 three months later. But the side effects are horrible and I am taking myself off after 9 months. The Lupron/Casodex combo has left me severely fatigued, with joint pain, horrible hot flashes somewhat mitigated by Paxel, sometimes in a mental fog, 7 lbs of weight gain, bald under the arms, raisins for nuts, forget sex, frequent nighttime urination, and a few other things I can't remember. The damn cocktail works but docs keep you on it too long. After radiation and with an undetectable PSA, there seems to be no reason to continue this crap for another 9 months. So I'm in charge and I quit.

Report this postFill 3Created with Sketch.
Paul | 65-74 | On medication for 2 to less than 5 years | Patient
12/26/2015
Condition: Advanced Form of Prostate Cancer
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

Been on 50mgs/day with Trelstar shot every 3 months for almost 2 years, PSA went below 1 in first 6 months and has stayed there. Experience extreme fatigue now. Experience breast tenderness and hair loss in first 6 months. Not happy with side affects. As time goes by breast tenderness is decreasing and is now tolerable, same with hot flashes.

Report this postFill 3Created with Sketch.
Dave | 65-74 | Male | On medication for 6 months to less than 1 year | Patient
5/21/2015
Condition: Advanced Form of Prostate Cancer
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
Sam | 65-74 | Male | On medication for 2 to less than 5 years | Patient
11/28/2014
Condition: Advanced Form of Prostate Cancer
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I had no serious side effects.Coincidently, or not, I required major periodontal surgery during my treatment period, due to significant bone loss. A previous reviewer had mentioned "loss of teeth" as possible side effect.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More